# SDR 2003F00612

- Difficulty date: February 6, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Boeing 737*
- Aircraft serial: 30327
- System (JASC): 3820 · Wash Water System
- Part: Mount
- Part number: 97109323015
- Condition: Cracked
- Location: Water Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE FOR WATER HEATER AFT MOUNT FOUND DAMAGED.  WATER HEATER IS SUSPENDED BY 6 POINTS. THE REAR MOUNTING STRUCTURE PREVENTS LATERAL MOVEMENT.  IT APPEARS THE POSSIBLE CAUSE FOR THE DAMAGE IS A BURR AT THE SUBJECT MOUNTING HOLE.  ALSO COULD BE DUE TO IMPROPER INSTALLATION/PRELOAD.  THIS HEATER AND ASSOCIATED MOUNT STRUCTURE IS ADDED DURING AIRCRAFT COMPLETION.  PART REPLACED.  (M)
